# SDR IPXA2016092108492

- Difficulty date: August 31, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: WAE064
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT INBD FLAP VANE LOWER SURFACE IS DELAMINATED.  REMOVED AND REPLACED THE FLAP VANE IAW AMM 27-50-22-400-801.
